MathSciNet Relay Station
MathSciNet bibliographic data
MR1982685 49J35 (47N10 49J53 90C47)
Li, S. J.; Chen, G. Y.; Teo, K. L.; Yang, X. Q. Generalized minimax inequalities for set-valued mappings. J. Math. Anal. Appl. 281 (2003), no. 2, 707–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement